Exponents and Symmetry of Operator Lévy's Probability Measures on Finite Dimensional Vector Spaces
Andrzej Łuczak ()
Additional contact information
Andrzej Łuczak: Łódź University
Journal of Theoretical Probability, 1997, vol. 10, issue 1, 117-129
Abstract:
Abstract We show that for a full operator Lévy's measure on a finite dimensional vector space there exists an exponent with suitable spectral properties commuting with the symmetry group of the measure. Such exponents lead to a simple description of the symmetry group, and allow one to obtain new (commuting or not) exponents; moreover, for them a simple relation exists between the symmetry group of the operator Lévy's measure and the symmetry group of the mixing measure. We also show that full operator Lźvy's measures having “large” symmetry group need not be multivariate Lévy's, correcting some earlier result.(2)
Keywords: Operator Lévy's measures; symmetry group; exponents of operator Lévy's measures (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1023/A:1022646415737 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:10:y:1997:i:1:d:10.1023_a:1022646415737
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1023/A:1022646415737
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().